# SDR 9512889883

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47660
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Control
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR RED UNSAFE LIGHT REMAINED ON AFTER GEAR WAS RETRACTED.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED NOSE GEAR PROXIMITY CONTROL UNIT AND DOWNLOCK SENSOR.  CYCLED GEAR SEVERAL TIMES.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
